# SDR COMA0460559

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 10,308 hours, 8,160 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5710 GEAR DISAGREE WARNING.  FOUND NLG TORQUE LINKS DISCONNECTED.  RECONNECTED LINKS AND A/C FERRIED TO MAINTENANCE FOR REPAIR OF DAMAGED TORQUE LINKS AND GEAR DOOR.
